Alert archive / Alabama / Areal Flood Warnings in 2021

Areal Flood Warning 10, NWS Mobile, AL

April 24, 2021Escambia County, Okaloosa County, Santa Rosa County, Florida; 6 counties in Alabama

NWS Mobile, AL issued this areal flood warning at Apr 24, 2021, 6:33 PM CDT for Escambia County, Okaloosa County, Santa Rosa County, Florida; 6 counties in Alabama. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 24, 2021, 6:33 PM CDT (23:33 UTC)
Expired
Apr 24, 2021, 9:40 PM CDT
In force
3 hr
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Flood severity
None

Counties Baldwin County, AL, Conecuh County, AL, Covington County, AL, Escambia County, AL, Mobile County, AL, Monroe County, AL, Escambia County, FL, Okaloosa County, FL, Santa Rosa County, FL

The radar

The Mobile radar (KMOB), 68 km from the middle of the area, began a volume at 23:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 11.6 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2021-04-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1240 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2021-04-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 242 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1240 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
645 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
242 m²/s²
0-3 km storm-relative helicity
371 m²/s²
Significant tornado parameter
2.2
Supercell composite
8.6

Open this sounding in Storm Lab

The text

As transmitted.

083 
WGUS44 KMOB 242333
FLWMOB

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mobile AL
633 PM CDT Sat Apr 24 2021

ALC003-035-039-053-097-099-FLC033-091-113-250530-
/O.NEW.KMOB.FA.W.0010.210424T2333Z-210425T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Baldwin AL-Conecuh AL-Covington AL-Escambia AL-Mobile AL-Monroe
AL-Escambia FL-Okaloosa FL-Santa Rosa FL-
633 PM CDT Sat Apr 24 2021

The National Weather Service in Mobile has issued a

* Flood Warning for...
  Southern Conecuh County in south central Alabama...
  Southern Covington County in south central Alabama...
  Escambia County in south central Alabama...
  Southwestern Monroe County in south central Alabama...
  Baldwin County in southwestern Alabama...
  Mobile County in southwestern Alabama...
  Escambia County in northwestern Florida...
  Okaloosa County in northwestern Florida...
  Santa Rosa County in northwestern Florida...

* Until 1230 AM CDT.

* At 633 PM CDT, Doppler radar indicated heavy rain due to 
  thunderstorms. Flooding is ongoing or expected to begin shortly in 
  the warned area, especially for those areas that are already 
  saturated from previous heavy rains.

* Some locations that will experience flooding include...
  Downtown Mobile, Midtown Mobile, Pensacola, Prichard, Ferry Pass, 
  Brent, West Pensacola, Wright, Fort Walton Beach, Ensley, Daphne, 
  Tillmans Corner, Warrington, Crestview, Saraland, Niceville, 
  Gonzalez, Eglin AFB, Bay Minette and Atmore.

Additional rainfall amounts of 1 to 3 inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 3075 8841 3115 8796 3114 8787 3123 8786
      3149 8758 3149 8715 3127 8736 3127 8620
      3100 8619 3099 8639 3039 8637 3041 8685
      3025 8767 3027 8776 3046 8791 3058 8789
      3069 8798 3066 8806 3033 8814 3038 8839

$$

CGAL
4 follow-up statements
860 
WGUS84 KMOB 250100
FLSMOB

Flood Statement
National Weather Service Mobile AL
800 PM CDT Sat Apr 24 2021

ALC035-039-053-097-099-250110-
/O.CAN.KMOB.FA.W.0010.000000T0000Z-210425T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Conecuh AL-Covington AL-Escambia AL-Mobile AL-Monroe AL-
800 PM CDT Sat Apr 24 2021

...FLOOD WARNING IS CANCELLED FOR SOUTHERN CONECUH, SOUTHERN 
COVINGTON, ESCAMBIA, SOUTHWESTERN MONROE AND MOBILE COUNTIES...

Heavy rain has ended as thunderstorms have moved out of the warned 
area. Thus, flooding is no longer expected to pose a threat. Please 
continue to heed remaining road closures.

LAT...LON 3098 8711 3099 8639 3053 8640 3053 8744
      3057 8763 3079 8764

$$

ALC003-FLC033-091-113-250530-
/O.CON.KMOB.FA.W.0010.000000T0000Z-210425T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Baldwin AL-Escambia FL-Okaloosa FL-Santa Rosa FL-
800 PM CDT Sat Apr 24 2021

...FLOOD WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT SUNDAY FOR EAST 
CENTRAL BALDWIN, NORTHWESTERN ESCAMBIA, OKALOOSA AND SANTA ROSA 
COUNTIES...

At 800 PM CDT, Doppler radar indicated thunderstorms with very heavy 
rainfall across the warned area.

Some locations that will experience flooding include...
  Crestview, Gonzalez, Pace, Milton, Bagdad, Baker, Molino, Jay, 
  Laurel Hill, Roeville, Point Baker, Pea Ridge, Floridatown, Indian 
  Ford, Allentown, Harold, Floridale, Munson, Ward Basin and 
  Berrydale.

Additional rainfall amounts of 1 to 2 inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 3098 8711 3099 8639 3053 8640 3053 8744
      3057 8763 3079 8764

$$

CGAL
338 
WGUS84 KMOB 250119
FLSMOB

Flood Statement
National Weather Service Mobile AL
819 PM CDT Sat Apr 24 2021

ALC003-250129-
/O.CAN.KMOB.FA.W.0010.000000T0000Z-210425T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Baldwin AL-
819 PM CDT Sat Apr 24 2021

...FLOOD WARNING IS CANCELLED FOR EAST CENTRAL BALDWIN COUNTY...

Heavy rain has ended as thunderstorms have moved out of the warned 
area. Thus, flooding is no longer expected to pose a threat. Please 
continue to heed remaining road closures.

LAT...LON 3057 8737 3084 8740 3096 8639 3055 8641

$$

FLC033-091-113-250530-
/O.CON.KMOB.FA.W.0010.000000T0000Z-210425T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Escambia FL-Okaloosa FL-Santa Rosa FL-
819 PM CDT Sat Apr 24 2021

...FLOOD WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT SUNDAY FOR 
CENTRAL ESCAMBIA, OKALOOSA AND SANTA ROSA COUNTIES...

At 819 PM CDT, Doppler radar indicated thunderstorms with heavy 
rainfall moving across the warned area.

Some locations that will experience flooding include...
  Crestview, Gonzalez, Pace, Milton, Bagdad, Baker, Molino, 
  Roeville, Point Baker, Pea Ridge, Floridatown, Floridale, Indian 
  Ford, Harold, Kellys Mill, Parkerville, Holt, Munson, Galliver and 
  Broxson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 3057 8737 3084 8740 3096 8639 3055 8641

$$

CGAL
914 
WGUS84 KMOB 250156
FLSMOB

Flood Statement
National Weather Service Mobile AL
856 PM CDT Sat Apr 24 2021

FLC033-250206-
/O.CAN.KMOB.FA.W.0010.000000T0000Z-210425T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Escambia FL-
856 PM CDT Sat Apr 24 2021

...FLOOD WARNING IS CANCELLED FOR CENTRAL ESCAMBIA COUNTY...

Heavy rain has ended as thunderstorms have moved out of the warned 
area. Thus, flooding is no longer expected to pose a threat. Please 
continue to heed remaining road closures.

LAT...LON 3081 8704 3096 8639 3055 8641 3057 8702

$$

FLC091-113-250530-
/O.CON.KMOB.FA.W.0010.000000T0000Z-210425T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Okaloosa FL-Santa Rosa FL-
856 PM CDT Sat Apr 24 2021

...FLOOD WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT SUNDAY FOR 
OKALOOSA AND EAST CENTRAL SANTA ROSA COUNTIES...

At 856 PM CDT, Doppler radar indicated thunderstorms with heavy 
rainfall moving across the warned area.

Some locations that will experience flooding include...
  Crestview, Baker, Roeville, Galliver, Milligan, Holt, Kellys Mill, 
  Nubbin Ridge, Cannon Town, Floridale, Silver Springs, Auburn, 
  Garden City, Clear Springs, Parkerville, Harold, Peaden, Campton, 
  Killingsworth Crossroads and Indian Ford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 3081 8704 3096 8639 3055 8641 3057 8702

$$

CGAL
524 
WGUS84 KMOB 250240
FLSMOB

Flood Statement
National Weather Service Mobile AL
940 PM CDT Sat Apr 24 2021

FLC091-113-250250-
/O.CAN.KMOB.FA.W.0010.000000T0000Z-210425T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Okaloosa FL-Santa Rosa FL-
940 PM CDT Sat Apr 24 2021

...FLOOD WARNING IS CANCELLED FOR OKALOOSA AND EAST CENTRAL SANTA 
ROSA COUNTIES...

Heavy rain has ended as thunderstorms have moved out of the warned 
area. Thus, flooding is no longer expected to pose a threat. Please 
continue to heed remaining road closures.

LAT...LON 3081 8704 3096 8639 3055 8641 3057 8702

$$

CGAL

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this areal flood warning went out at Apr 24, 5:57 PM CDT, 36 minutes earlier.

Area forecast discussion, Apr 24, 5:57 PM CDT, 36 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
557 PM CDT Sat Apr 24 2021

.AVIATION...
00Z issuance...A broken line of thunderstorms which currently
extends from near a Brantley, AL to Lucedale, MS line are oriented
along a cold front. The cold front and line of storms will
continue eastward out of the area early this evening. IFR to MVFR
conditions can be expected with the convection with VFR conditions
following in the wake of the front. Southwest winds 10 to 20 knots
switch to the northwest 10 to 15 knots in the wake of the front
which then becomes northerly around 10 knots on Sunday. /29

&&

.PREV DISCUSSION... /issued 543 PM CDT Sat Apr 24 2021/

MESOSCALE UPDATE /Now Through 9PM/...Several significant
supercells capable of producing upwards of quarter to golf ball to
baseball size hail continue across south-central and southwestern
AL this evening. Expect these to continue east rapidly, exiting
the CWA shortly after sunset by 8 or 9PM CDT. In addition to large
to destructive hail, damaging wind gusts to 60mph remain possible
with these storms. We continue to receive numerous reports of
quarter to golf ball size hail, with some reports of baseball size
hail in the most intense supercells.

The environment remains conducive for severe weather. SBCAPE
values of 2,000 to 3,500j/kg remain over the area, with MLCAPE
values of 1,500 to 2,500j/kg. Low level CAPE in sfc-3km remains
high in the 150 to 250j/kg range supporting intense low level
updrafts with thunderstorms and characterized by low level lapse
rates approaching 8C/km. CAPE within the hail growth zone remains
high, anywhere between 500 to 900j/kg. Highest CAPE values overall
remain over southern portions of the CWA, trailing in value to the
north and west. In addition to ample CAPE, shear remains high with
effective shear values of 60 to 70kts. Hodographs remain straight
given the unidirectional winds throughout the column, sporting a
primarily hail and damaging wind threat. As we continue to lose
daytime heating, and overall forcing begins to exit the area,
anticipate the severe threat to gradually wane into the evening
hours. The severe threat will come to an end behind the current
widely broken line of supercells. MM/25

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk through Monday morning for ALZ265-266.

     High Surf Advisory until 5 AM CDT Sunday for ALZ265-266.

     Wind Advisory until 7 PM CDT this evening for ALZ263>266.

FL...High Rip Current Risk through Monday morning for FLZ202-204-206.

     High Surf Advisory until 5 AM CDT Sunday for FLZ202-204-206.

     Wind Advisory until 7 PM CDT this evening for FLZ202-204-206.

MS...None.
GM...Small Craft Advisory until 7 PM CDT this evening for GMZ630-
     633>636.

     Small Craft Advisory until 10 PM CDT this evening for GMZ631-632-
     650-655-670-675.

&&

This product is also available on the web at:
http://weather.gov/mob

In the hours before

Local storm report, Apr 24, 5:33 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
533 PM CDT SAT APR 24 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0517 PM     HAIL             2 N FRISCO CITY         31.46N 87.40W
04/24/2021  E1.75 INCH       MONROE             AL   EMERGENCY MNGR

            GOLF BALL SIZE HAIL REPORTED BY MONROE CO.
            EMA.

&&

10
Local storm report, Apr 24, 5:37 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
537 PM CDT SAT APR 24 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     HAIL             1 NNE RED LEVEL         31.42N 86.60W
04/24/2021  E1.75 INCH       COVINGTON          AL   PUBLIC

            PUBLIC REPORTS GOLF BALL HAIL WITH PHOTOS
            VIA SOCIAL MEDIA. TIME USING RADAR.

&&

JEH
Local storm report, Apr 24, 5:38 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
538 PM CDT SAT APR 24 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 AM     TSTM WND DMG     1 N SPRING HILL COLLEG  30.70N 88.14W
04/24/2021                   MOBILE             AL   PUBLIC

            LARGE TREE DOWNED ACROSS POWER LINES AND
            HOME. DAMAGE SUSTAINED TO HOME AND COVERED
            PORCH.

&&

10
Local storm report, Apr 24, 5:49 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
549 PM CDT SAT APR 24 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     HAIL             MEXIA                   31.51N 87.39W
04/24/2021  E2.75 INCH       MONROE             AL   PUBLIC

            ESTIMATED BASEBALL SIZE HAIL REPORTED.

0522 PM     HAIL             3 N EXCEL               31.47N 87.35W
04/24/2021  E1.75 INCH       MONROE             AL   PUBLIC

            GOLFBALL SIZE HAIL REPORTED NEAR THE OLLIE,
            AL COMMUNITY.

&&
Local storm report, Apr 24, 6:03 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
603 PM CDT SAT APR 24 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 AM     TSTM WND DMG     1 WSW AIRPORT AND UNIVE 30.67N 88.18W
04/24/2021                   MOBILE             AL   PUBLIC

            TOP OF LARGE TREE SNAPPED AND ACROSS ROAD.

&&

10
Local storm report, Apr 24, 6:20 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
620 PM CDT SAT APR 24 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     HAIL             2 SSW WALKER SPRINGS    31.52N 87.80W
04/24/2021  E1.25 INCH       CLARKE             AL   PUBLIC

            PUBLIC REPORT OF HALF DOLLAR SIZE HAIL.

&&

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 5:09 AM CDTSevere Thunderstorm WarningMOBEscambia, Santa Rosa51 min
Apr 24, 5:14 AM CDTSevere Thunderstorm WarningMOBEscambia46 min
Apr 24, 5:51 AM CDTSevere Thunderstorm WarningMOBEscambia, Okaloosa, Santa Rosa54 min
Apr 24, 5:57 AM CDTSevere Thunderstorm WarningMOBEscambia, Okaloosa, Santa Rosa63 min
Apr 24, 6:20 AM CDTFlash Flood WarningMOBEscambia4 hr
Apr 24, 6:42 AM CDTSevere Thunderstorm WarningMOBEscambia, Okaloosa, Santa Rosa48 min
Apr 24, 6:58 AM CDTSevere Thunderstorm WarningMOBEscambia, Okaloosa, Santa Rosa47 min
Apr 24, 7:44 AM CDTSevere Thunderstorm WarningMOBOkaloosa, Santa Rosa46 min
Apr 24, 8:24 AM CDTAreal Flood AdvisoryMOBEscambia, Okaloosa, Santa Rosa111 min
Apr 24, 8:29 AM CDTSevere Thunderstorm WarningMOBOkaloosa16 min
Apr 24, 9:51 AM CDTSpecial Weather StatementMOBOkaloosa39 min
Apr 24, 10:01 AM CDTTornado WarningMOBOkaloosa14 min
Apr 24, 10:14 AM CDTSpecial Weather StatementMOBOkaloosa, Santa Rosa46 min
Apr 24, 10:19 AM CDTFlash Flood WarningMOBOkaloosa4 hr
Apr 24, 10:39 AM CDTSevere Thunderstorm WarningMOBOkaloosa36 min
Apr 24, 11:09 AM CDTSpecial Weather StatementMOBSanta Rosa51 min
Apr 24, 12:46 PM CDTSevere Thunderstorm WarningMOBOkaloosa44 min
Apr 24, 6:27 PM CDTSevere Thunderstorm WarningMOBEscambia48 min
Apr 23, 7:48 PM CDTFlash Flood WatchMOBBaldwin, Butler, Choctaw, Clarke, Conecuh, Covington and 6 more17 hr
Apr 24, 3:10 AM CDTSevere Thunderstorm WarningMOBWashington65 min
Apr 24, 3:48 AM CDTAreal Flood AdvisoryMOBClarke, Washington4 hr
Apr 24, 3:51 AM CDTSevere Thunderstorm WarningMOBClarke, Monroe, Washington39 min
Apr 24, 4:25 AM CDTSevere Thunderstorm WarningMOBBaldwin, Clarke, Mobile, Monroe, Washington50 min
Apr 24, 4:27 AM CDTTornado WarningMOBWashington13 min
Apr 24, 4:31 AM CDTSevere Thunderstorm WarningMOBButler, Clarke, Conecuh, Monroe44 min
Apr 24, 4:49 AM CDTSpecial Marine WarningMOB56 min
Apr 24, 5:42 AM CDTSpecial Marine WarningMOB93 min
Apr 24, 5:42 AM CDTSpecial Weather StatementMOBWilcox48 min
Apr 24, 6:21 AM CDTTornado WarningMOBCovington, Crenshaw24 min
Apr 24, 7:00 AM CDTSpecial Weather StatementMOBMobile30 min
Apr 24, 7:30 AM CDTSpecial Weather StatementMOBCovington45 min
Apr 24, 9:22 AM CDTFlash Flood WarningMOBClarke6 hr
Apr 24, 11:16 AM CDTFlash Flood WarningMOBMobile5 hr
Apr 24, 11:21 AM CDTSpecial Weather StatementMOBEscambia39 min
Apr 24, 12:37 PM CDTSevere Thunderstorm WarningMOBClarke, Mobile, Washington38 min
Apr 24, 12:56 PM CDTSevere Thunderstorm WarningMOBBaldwin, Clarke, Mobile, Monroe, Washington39 min
Apr 24, 1:17 PM CDTTornado WarningMOBCovington18 min
Apr 24, 1:19 PM CDTSevere Thunderstorm WarningMOBConecuh, Escambia, Monroe45 min
Apr 24, 1:55 PM CDTSevere Thunderstorm WarningMOBCovington26 min
Apr 24, 2:29 PM CDTSevere Thunderstorm WarningMOBConecuh, Monroe46 min
Apr 24, 2:52 PM CDTTornado WarningMOBConecuh38 min
Apr 24, 2:58 PM CDTSpecial Weather StatementMOBChoctaw47 min
Apr 24, 3:15 PM CDTSevere Thunderstorm WarningMOBClarke45 min
Apr 24, 3:20 PM CDTSevere Thunderstorm WarningMOBButler, Covington, Crenshaw40 min
Apr 24, 3:27 PM CDTTornado WarningMOBClarke25 min
Apr 24, 3:41 PM CDTSevere Thunderstorm WarningMOBMonroe, Wilcox49 min
Apr 24, 3:43 PM CDTAreal Flood WarningMOBChoctaw, Clarke, Monroe, Washington, Wilcox2 hr
Apr 24, 3:43 PM CDTSevere Thunderstorm WarningMOBClarke, Washington47 min
Apr 24, 3:46 PM CDTTornado WarningMOBMonroe, Wilcox44 min
Apr 24, 3:59 PM CDTSevere Thunderstorm WarningMOBWashington46 min
Apr 24, 4:05 PM CDTAreal Flood WarningMOBButler, Conecuh, Covington, Crenshaw, Monroe, Wilcox4 hr
Apr 24, 4:10 PM CDTSevere Thunderstorm WarningMOBClarke, Conecuh, Monroe50 min
Apr 24, 4:10 PM CDTTornado WarningMOBMonroe, Wilcox35 min
Apr 24, 4:28 PM CDTTornado WarningMOBButler27 min
Apr 24, 4:32 PM CDTSevere Thunderstorm WarningMOBClarke, Washington43 min
Apr 24, 4:34 PM CDTSevere Thunderstorm WarningMOBWashington20 min
Apr 24, 4:47 PM CDTSevere Thunderstorm WarningMOBButler, Covington, Crenshaw43 min
Apr 24, 4:51 PM CDTSevere Thunderstorm WarningMOBButler, Conecuh, Monroe39 min
Apr 24, 4:54 PM CDTSevere Thunderstorm WarningMOBButler, Crenshaw51 min
Apr 24, 4:59 PM CDTSevere Thunderstorm WarningMOBMonroe46 min
Apr 24, 5:20 PM CDTSevere Thunderstorm WarningMOBMobile40 min
Apr 24, 5:21 PM CDTSevere Thunderstorm WarningMOBButler, Covington, Crenshaw39 min
Apr 24, 5:24 PM CDTSevere Thunderstorm WarningMOBConecuh, Monroe66 min
Apr 24, 5:56 PM CDTSevere Thunderstorm WarningMOBCovington, Crenshaw64 min
Apr 24, 5:57 PM CDTSevere Thunderstorm WarningMOBBaldwin, Mobile48 min
Apr 24, 6:05 PM CDTAreal Flood WarningMOBConecuh, Covington110 min
Apr 24, 6:24 PM CDTSevere Thunderstorm WarningMOBBaldwin, Conecuh, Escambia, Monroe29 min
Apr 24, 6:29 PM CDTSevere Thunderstorm WarningMOBConecuh31 min

Nearby

Areal Flood Warnings in Alabama, 2021Areal Flood Warnings in Florida, 2021Every areal flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.